The Kantorovich Theorem of Semi-discrete Newton-type Decomposition Methods
|更新时间:2026-07-10
|
The Kantorovich Theorem of Semi-discrete Newton-type Decomposition Methods
Vol. 15, Issue 5, Pages: 107-110(2010)
作者机构:
1. 哈尔滨理工大学电气与电子工程学院
2. 哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:O242.23
Published:2010
稿件说明:
移动端阅览
YIN Qiao-yu, PAN Zhuang-yuan. The Kantorovich Theorem of Semi-discrete Newton-type Decomposition Methods[J]. 2010, 15(5): 107-110.
DOI:
YIN Qiao-yu, PAN Zhuang-yuan. The Kantorovich Theorem of Semi-discrete Newton-type Decomposition Methods[J]. 2010, 15(5): 107-110.DOI:
The Kantorovich Theorem of Semi-discrete Newton-type Decomposition Methods
摘要
本文在Kantorovich型定理的条件下
给出了一种半离散Newton型分裂方法的存在性收敛性定理.
Abstract
In this paper
the existence and convergence theorem for sei-discrete Newton-type decomposition methods are given under the conditions of the Kantorovich-type theorem.